Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 28, Number 4

Geometric syntomic cohomology and vector bundles on the Fargues-Fontaine curve
Wiesława Nizioł.
J. Algebraic Geom. 28 (2019), 605-648
Abstract, references and article information
Full-text PDF
Uniqueness of embeddings of the affine line into algebraic groups
Peter Feller and Immanuel van Santen.
J. Algebraic Geom. 28 (2019), 649-698
Abstract, references and article information
Full-text PDF
Stability of associated forms
Maksym Fedorchuk and Alexander Isaev.
J. Algebraic Geom. 28 (2019), 699-720
Abstract, references and article information
Full-text PDF
The product structure of Newton strata in the good reduction of Shimura varieties of Hodge type
Paul Hamacher.
J. Algebraic Geom. 28 (2019), 721-749
Abstract, references and article information
Full-text PDF
The failure of Kodaira vanishing for Fano varieties, and terminal singularities that are not Cohen-Macaulay
Burt Totaro.
J. Algebraic Geom. 28 (2019), 751-771
Abstract, references and article information
Full-text PDF
Geometry of logarithmic forms and deformations of complex structures
Kefeng Liu, Sheng Rao and Xueyuan Wan.
J. Algebraic Geom. 28 (2019), 773-815
Abstract, references and article information
Full-text PDF